Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Representations of metabelian groups realizable in the real field

Author: B. G. Basmaji
Journal: Trans. Amer. Math. Soc. 156 (1971), 109-118
MSC: Primary 20.40
MathSciNet review: 0277610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is found such that all the nonlinear irreducible representations of a metabelian group are realizable in the real field, and all such groups with cyclic commutator subgroups are determined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

Keywords: Irreducible representation, nonlinear representation, representation realizable in the real field, monomial representation, induced representation, characters, realvalued characters, group extension, factor set
Article copyright: © Copyright 1971 American Mathematical Society